The Michigan Mathematical Journal

The absolute convergence of certain lacunary Fourier series.

George Benke

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 21, Issue 2 (1974), 107-113.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029001254

Digital Object Identifier
doi:10.1307/mmj/1029001254

Mathematical Reviews number (MathSciNet)
MR0342961

Zentralblatt MATH identifier
0291.43010

Subjects
Primary: 43A46: Special sets (thin sets, Kronecker sets, Helson sets, Ditkin sets, Sidon sets, etc.)

Citation

Benke, George. The absolute convergence of certain lacunary Fourier series. Michigan Math. J. 21 (1974), no. 2, 107--113. doi:10.1307/mmj/1029001254. https://projecteuclid.org/euclid.mmj/1029001254


Export citation